# SDR 0700439610

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 75,666 hours, 73,676 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Clamp
- Condition: Broken
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING PASS FL280, THE CABIN ALTITUDE BEGAN TO CLIMB UNCONTROLLABLY AT 1000 FPM.  FLIGHT CREW INITIATED AN EMERGENCY DESCENT TO 8000 FEET AND RETURNED TO DEPARTURE.  COM PROCEDURES WERE COMPLIED WITH, THE OUTFLOW VALVE WAS CONFIRMED CLOSED BUT THE CABIN ALTITUDE REACHED 14500 FEET AND THE CABIN MASKS DID DEPLOY. THE LANDING WAS UNEVENTFUL. MAINTENANCE FOUND A BROKEN CLAMP AND A BLOWN DUCT AND REPAIRED THEM. THE MASKS WERE RE-STOWED AND THE AIRCRAFT HAS RETURNED TO SERVICE.
